JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE ALMOST SURE CONVERGENCE OF WEIGHTED SUMS OF NEGATIVELY ASSOCIATED RANDOM VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE ALMOST SURE CONVERGENCE OF WEIGHTED SUMS OF NEGATIVELY ASSOCIATED RANDOM VARIABLES
BAEK, JONG-IL; PARK, SUNG-TAE; CHUNG, SUNG-MO; SEO, HYE-YOUNG;
  PDF(new window)
 Abstract
Let be a sequence of identically negatively associated random variables under some conditions. We discuss strong laws of weighted sums for arrays of negatively associated random variables.
 Keywords
strong laws of large numbers;almost sure convergence;arrays;negatively associated random variables;
 Language
English
 Cited by
1.
ON ALMOST SURE CONVERGENCE FOR WEIGHTED SUMS OF LNQD RANDOM VARIABLES,;;;

호남수학학술지, 2012. vol.34. 2, pp.241-252 crossref(new window)
1.
A Note on Weighted Sums of Associated Random Variables, Acta Mathematica Hungarica, 2014, 143, 1, 96  crossref(new windwow)
2.
ON ALMOST SURE CONVERGENCE FOR WEIGHTED SUMS OF LNQD RANDOM VARIABLES, Honam Mathematical Journal, 2012, 34, 2, 241  crossref(new windwow)
3.
Weighted sums of associated variables, Journal of the Korean Statistical Society, 2012, 41, 4, 537  crossref(new windwow)
 References
1.
K. Alam and K. M. L. Saxena, Positive dependence in multivariate distributions, Comm. Statist. Theory Methods A10 (1981), 1183-1196

2.
J. I. Baek, T. S. Kim and H. Y. Liang, On the convergence of moving average processes under dependent conditions, Aust. N. Z. J. Stat. 45 (2003), no. 3, 331-342 crossref(new window)

3.
Z. D. Bai and P. E. Cheng, Marcinkiewicz strong lawss for linear statistics, Statist. Probab. Lett. 46 (2000), 105-112 crossref(new window)

4.
Z. D. Bai, P. E. Cheng, and C. H. Zhang, An extension of the Hardy-Littlewood strong law, Statist. Sinica, 1997, 923-928

5.
P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968

6.
H. W. Block, T. H. Savits, and M. Shaked, Some concepts of negative dependence, Ann. Probab. 10 (1982), 765-772 crossref(new window)

7.
P. E. Cheng, A note on strong convergence rates in nonparametric regression, Statist. Probab. Lett. 24 (1995), 357-364 crossref(new window)

8.
J. Cuzick, A strong law for weighted sums of i.i.d. random variables, J. Theoret. Probab. 8 (1995), 625-641 crossref(new window)

9.
T. C. Hu, F. Moricz, and R. L. Taylor, Strong laws of large numbers for arrays of rounuise independent random variables, Statistics Technical Report 27. University of Georgia, 1986

10.
K. Joag-Dev and F. Proschan, Negative association of random variables with applications, Ann. Statist. 11 (1983), 286-295 crossref(new window)

11.
H. Y. Liang and C. Su, Complete convergence for weighted sums of NA sequences, Statist. Probab. Lett. 45 (1999), 85-95 crossref(new window)

12.
H. Y. Liang, Complete convergence for weighted sums of negatively associated random variables, Statist. Probab. Lett. 48 (2000), 317-325 crossref(new window)

13.
P. Matula, A note on the almost sure convergence of sums of negatively dependences random variables, Statist. Probab. Lett. 15 (1992), 209-213 crossref(new window)

14.
C. M. Newman and Y. L. Tong, Asymptotic independence and limit theorems for positively and negatively dependent random variables (IMS, Hayward, CA), 1984, 127-140

15.
G. G. Roussas, Asymptotic normality of random fields of positively or negatively associated processes, J. Multivariate Anal. 50 (1994), 152-173 crossref(new window)

16.
Q. M. Shao, A comparison theorem on moment inequalities between negatively associated and independent random variables, J. Theoret. Probab. 13 (2000), 343-356 crossref(new window)

17.
C. Su, L. C. Zhao, and Y. B. Wang, Moment inequalities and weak convergence for negatively associated sequences, Sci. China Ser. A 40 (1997), 172-182 crossref(new window)

18.
S. Sung, Strong laws for weighted sums of i.i.d.random variables, Statist. Probab. Lett. 52 (2001), 413-419 crossref(new window)